中文
  • Liwei Zhang
  • Doctoral Degree
  • Operation Research and Control Theory. Financial Mathematics and Actuarial Science
  • 数学科学学院
 

Educational Experience

  • 1994.51998.7

     大连理工大学   数学   Doctoral Degree 

  • 1989.91992.7

     大连理工大学   数学   Master's Degree 

  • 1985.91989.7

     大连理工大学   数学   Bachelor's Degree 

Work Experience

  • 1999.8Now

    大连理工大学      教授

  • 1995.111999.8

    大连理工大学      副教授

  • 1992.71995.11

    大连理工大学      助教

Social Affiliations

  • 2019.7Now

    副理事长(中国运筹学会金融工程与金融风险管理分会)

  • 2015.3Now

    副理事长(中国运筹学会数学规划分会)

  • 2017.3Now

    常务理事(中国运筹学会)

Research Focus

  • [1] 随机优化 (Stochastic Optimization)

  • [2] 均衡约束优化 (Equilibrium Constrained Optimization)

  • [3] 锥约束最优化 ( Conic Constrained Optimization)

 

Personal Information

张立卫,分别于1989年7月,1992年7月,1998年7月在大连理工大学应用数学系获得理学学士学位,运筹学与控制论专业硕士学位,计算数学博士学位,研究生导师是夏尊铨教授。1992年硕士毕业后在大连理工大学应用数学系工作至今,他1995年被评为副教授,1999年被评为教授,2002年被评为运筹学与控制论专业博士生导师,2005年被评为金融数学与保险精算专业博士生导师。他现在是大连理工大学数学科学学院的教授,博士生导师。
张立卫目前的研究兴趣是“随机优化”,“矩阵优化”,“变分分析”和“均衡优化”,在这些方向上发表SCI检索论文120多篇,其中有十多篇论文发表在运筹学、管理科学和计算数学的顶级期刊上,这些期刊包括Operations Research, Mathematical Programming, SIAM Journal on Optimization, Mathematics of Operations Research, INFORMS Journal on Computing, Mathematics of Computation,等等。他目前主持国家重点研发计划课题一项,主持国家自然科学TT基金面上项目一项,完成两项国家自然科学基金重点项目子课题,完成国家自然科学基金面上项目4项他目前是SCI期刊《APJOR》的编委和中国运筹学会会刊《运筹学学报》的编委,他担任中国运筹学会常务理事、中国运筹学会数学规划分会副理事长、中国运筹学会金融工程与金融风险分会副理事长、国家自然基金委数理学部会评专家。2020年获得中国运筹学会科学技术奖运筹研究奖。


Top期刊论文

Y. H. Dai and L. W. Zhang, The augmented Lagrangian method can approximately

solve convex optimization with least constraint violation,Mathematical Programming (2023)200:633-667.


Liwei Zhang, Yule Zhang,  Jia Wu and  Xiantao Xiao, Solving Stochastic Optimization with Expectation Constraints Efficiently by a Stochastic Augmented Lagrangian-Type Algorithm, INFORMS Journal on Computing,doi:0.1287/ijoc.2022.1228


Liwei Zhang,Yule Zhang, Xiantao Xiao and Jia Wu, Stochastic Approximation Proximal Method of Multipliers for Convex Stochastic Programming,Mathematics of Operations Research, https://doi.org/10.1287/moor.2022.1257.


Shaoya Guo, Huifu Xu and LiweiZhang, Eixtence and approximation of continuous Bayesian Nash equilibria in games with continuous type and action spaces, SIAM J. Opti., 2021, 31(4):2481-2507.


Ning Zhang, Jia Wu and Liwei Zhang, A linearly convergent majorized ADMM with indefinite proximal terms for convex composite programming and its applications, Mathematics of Computation, 2020, 89( 324), 2020, 1867-1894.


Deren Han, Defeng Sun and Liwei Zhang, Linear Rate Convergence of the Alternating Direction Method of Multipliers for Convex Composite Programming, Mathematics of Operations Research,2018,43(2):622-637.


Jie Zhang, Huifu Xu and Liwei Zhang, Probability approximation schemes for stochastic programs with distributionally robust second order dominance constraints, Mathematical Programming, 2017, 165: 433-470.


Chao Ding, Defeng Sun, and Liwei Zhang, Characterization of the robust isolated calmness for a class of conic programming problems, SIAM Journal on Optimization, 27(1)(2017):67-90.


Guo, Shaoyan; Xu, Huifu; Zhang, Liwei; Convergence analysis for mathematical programs with distributionally robust chance constraint. SIAM J. Optim. 27 (2017), no. 2, 784-816.


Jie Zhang, Huifu Xu, Liwei Zhang, Quantitative stability analysis for  distributionally robust optimization with moment constraints, SIAM Journal on Optimization, 26(3)(2016): 1855-1882.


M.W. Xu, J,J, Ye and L.W. Zhang, Smoothing SQP methods for solving  degenerate nonsmooth constrained optimization problems with applications to bilevel Programs, SIAM Journal on Optimization, 25(3)(2015):1388-1410.


Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang, A perturbation approach for an inverse quadratic programming problem over second-order cones, Math. Comp. ,84 (2015): 209-236.


L.J. Hong, Z. Hu, L. Zhang, Conditional value-at-risk approximation to value-at-risk constrained programs: A remedy via Monte Carlo, INFORMS Journal on Computing, 26(2) (2014):385-400.


Jeff Hong, Yi Yang and Liwei Zhang, Sequential convex approximations to joint chance constrained programs: a Monte Carlo approach, Operations Research, 59:3(2011): 617-630.


Defeng Sun, Jie Sun, Liwei Zhang, The rate of convergence of the augmented Lagrangian method for nonlinear semidefinite programming, Mathematical Programming, 114 (2008): 349-391.



科学出版社出版的书籍


1 戴彧虹,张立卫,最小约束违背优化,科学出版社,2023

2  张立卫,王嘉妮,非线性优化理论引论,  科学出版社,2022.

3  张立卫,殷子然, 最优化问题的稳定性分析,科学出版社,2020.

4 张立卫,吴佳,张艺,变分分析与优化,科学出版社,2013.

5 张立卫,锥约束优化基础:最优性理论与增广Lagrange方法, 科学出版社,2010.

6 张立卫,单锋,最优化方法,科学出版社, 2010.

7  张立卫译,"J. F. Bonnans, A. Shapiro著, 最优化问题的扰动分析", 科学出版社,2008.


  • Gender:Male
  • Alma Mater:大连理工大学
  • Degree:Doctoral Degree
  • Contact Information:lwzhang@dlut.edu.cn
  • E-Mail:lwzhang@dlut.edu.cn
Address: No.2 Linggong Road, Ganjingzi District, Dalian City, Liaoning Province, P.R.C., 116024 Click:
  MOBILE Version

The Last Update Time:..

Open time:..

Login